RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 2, Pages 273–274 (Mi dan36275)  

MATHEMATICS

Capacity of subsets of a Carathéodory boundary and $BL$-homeomorphism

B. P. Kufarev

Tomsk State University V.V.Kuibyshev

Full text: PDF file (201 kB)

Bibliographic databases:
UDC: 517.53:517.947.42
Presented: М. А. Лаврентьев
Received: 30.12.1970

Citation: B. P. Kufarev, “Capacity of subsets of a Carathéodory boundary and $BL$-homeomorphism”, Dokl. Akad. Nauk SSSR, 199:2 (1971), 273–274

Citation in format AMSBIB
\Bibitem{Kuf71}
\by B.~P.~Kufarev
\paper Capacity of subsets of a Carath\'eodory boundary and $BL$-homeomorphism
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 2
\pages 273--274
\mathnet{http://mi.mathnet.ru/dan36275}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0304652}
\zmath{https://zbmath.org/?q=an:0232.30017}


Linking options:
  • http://mi.mathnet.ru/eng/dan36275
  • http://mi.mathnet.ru/eng/dan/v199/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019